# SDR QXEA0001625

- Difficulty date: May 31, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- STAB JUNCTION DRIVE FITTING AND STAB JUNCTION FITTING HAS FRETTING/PITTING CORROSION.  REPAIRED IAW FOKKER SRM 55-01-01, 51-10-04 AND HORIZON AIR EA 4-55-222.
